Pennsylvania, 2024

Tornadoes and Hail in Pennsylvania, May 11, 2024

May 11, 2024 · NWS PBZ · 15 events in 5 counties and zones

A warm front pushed a swath of light to moderate showers across the Upper Ohio Valley during the morning and midday hours of May 11th. Behind this boundary, the increase in low-level moisture and partial clearing helped instability to recover fairly rapidly, and allowed for an increase in shear as well.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$85,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

A warm front pushed a swath of light to moderate showers across the Upper Ohio Valley during the morning and midday hours of May 11th. Behind this boundary, the increase in low-level moisture and partial clearing helped instability to recover fairly rapidly, and allowed for an increase in shear as well. Discrete storms then fired ahead of an advancing cold front during the early afternoon, and then they advanced across southwest Pennsylvania and northern West Virginia through the remainder of the afternoon and early evening. In eastern Ohio, all storm reports were of hail between 0.75 and 1.25 inch diameter, but as storms matured in southwest Pennsylvania, hail reports increased up to 1.75 inch, as well as a few reports of straight-line wind. Storms closer to the PA/WV border were able to take advantage of sufficient low-level instability and surface vorticity to allow for the development of three tornadoes, one of which was a more significant EF2 twister.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 11, 11:40 AM EST, 4 hours 50 minutes earlier.

Area forecast discussion, May 11, 11:40 AM EST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1240 PM EDT Sat May 11 2024

.SYNOPSIS...
Rain showers and scattered thunderstorms are likely through
tonight with passage of a cold front. Dry and more seasonable
weather will develop through Monday before the next round of
upper level disturbances increase precipitation chances midweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Showers and thunderstorms expected through tonight, favoring
  NW PA
- Low probability for small hail and gusty wind through this
  evening
-------------------------------------------------------------------

A warm front, centered on the 700mb layer, will continue to
push a swath of light to moderate rain showers through the
region during the afternoon period. Dry slotting will promote
quick precipitation dissipation after passing of that warm
front. The surface cold front will quickly cross the region
thereafter as the 500mb trough axis drifts over the Great Lakes.
Scattered convection will develop ahead of this boundary (with
light showers lingering with trough axis) through the evening
before tapering off overnight.

Cold advection aloft will increase lapse rates over the region
and create a low probability potential for small hail/gusty wind
dependent upon degree of heating that occurs behind the warm
frontal band. Latest HREF modeling suggests instability/shear
will be best aligned along/south of I-70, but drier air and
weaker forcing should limit much in the way of convective
development. Stronger convection is more likely over northwest
PA given greater cooling aloft and stronger forcing, but weak
shear and more limited instability development is likely to keep
convection sub-severe.

High pressure and subsidence will slowly clear out showers and
area cloud cover from SW to NE overnight, though NW flow may
persist such conditions longest over northwest PA. Low
temperature will be near the seasonal average.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
KEY MESSAGES:

- Dry weather likely, saving for passing disturbances near far
  northwest PA.
- Above normal temperature likely by Monday.
-------------------------------------------------------------------

Shortwave ridging ahead of a deepening central CONUS upper
trough will promote dry weather and rising temperature through
Monday. Residual NW flow Sunday with the surface high just to
the west will limit the degree of temperature rebound. But as
heights further increase Monday and the surface high positions
along the eastern coast, warm advection in southwest flow will
drive temperature to about 5 degrees above the daily average.

Any precipitation chances during this period will be tied to
shortwave movement well to the north and the positioning of a
developing warm front near the region. Latest trends lift the
warm front and upper wave north of the region, but will
maintain low probability chances in northwest PA in case those
trends change.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
KEY MESSAGES:

- Midweek showers and thunderstorms likely, with limited severe
  and flooding threats.
- Dry conditions likely to end the week.
-------------------------------------------------------------------

The sagging central plains trough will meander eastward across
the TN River Valley Tuesday into Wednesday, with weak shortwaves
likely traversing the Upper Ohio River Valley ahead of the wave.
Showers and thunderstorms are likely through the
afternoon/evening Tuesday, though positioning of forcing and
potential influence of shortwave ridging in the mid-Atlantic
could alter the areal coverage/probabilities. Early analysis
suggests that the instability/shear parameters are unlikely to
promote much severe threat, while forcing/deep moisture should
remain south of region and limit a flooding threat (only 20%
probability of seeing greater than 1" of rain over 24 hours at
any location).

The trough will progress towards the eastern coast Wednesday,
with low positioning and depth dictating how long precipitation
will linger in the Upper Ohio River Valley. Ensembles are
confident in ridging developing over the lower Ohio River
Valley late week that should promote a few day period of dry
weather and above normal temperature.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
After the exit of a mid-level warm frontal rain band, dry
advection aloft may create a window of drier weather at TAF
onset before scattered to numerous showers and thunderstorms
develop along the cold front. Upper level support and greater
moisture depth will favor northwest PA for this convective
activity, with decreasing probabilities moving towards KZZV.
Sufficient wind flow aloft, and a low freezing level, should
result in gusty wind and small hail in some of the storms.

Shower activity will slowly dissipate overnight (ending later in
NW PA) with the exit of the surface cold front and upper level
trough axis. Cold advection by Sunday morning should return MVFR
to localized IFR stratocu to most terminals before high pressure
and subsidence lift area cigs to VFR levels.

.Outlook...
VFR favoring through Monday under the influence of high
pressure.  Slow progression of the next upper level trough
system means increases precipitation and restriction potential
Monday night through Wednesday night, peaking Tuesday night into
Wednesday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...Frazier
NEAR TERM...Frazier
SHORT TERM...Frazier
LONG TERM...Frazier
AVIATION...Frazier
Hazardous weather outlook, May 11, 1:25 AM EST, 15 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
225 AM EDT Sat May 11 2024

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>514-120630-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
225 AM EDT Sat May 11 2024

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Areas of dense valley fog should lift after 8 am. Showers and
thunderstorms are expected during the afternoon and early evening
hours and could produce small hail and gusty winds to 40 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Craven

In the hours before

Special weather statement, May 11, 3:11 PM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
411 PM EDT Sat May 11 2024

OHZ041-PAZ013-020-112100-
Columbiana OH-Lawrence PA-Beaver PA-
411 PM EDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLUMBIANA...
NORTHERN BEAVER AND SOUTHWESTERN LAWRENCE COUNTIES THROUGH 500 PM
EDT...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm over
Leetonia, or near Salem, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
New Castle, Salem, Beaver Falls, Columbiana, East Palestine, Ellwood
City, New Brighton, Leetonia, New Waterford, Patterson Township, Big
Beaver, New Beaver, West Mayfield, Ellport, Bessemer, Koppel, Wampum,
South New Castle, Patterson Heights, and New Galilee.

This includes the following highways...
  Pennsylvania Turnpike between mile markers 1 and 22.
  Interstate 376 in Pennsylvania between mile markers 15 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4101 8020 4072 8018 4080 8087 4093 8088
      4093 8082 4090 8082 4090 8052 4098 8052
TIME...MOT...LOC 2011Z 269DEG 38KT 4087 8078

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MLB
Special weather statement, May 11, 3:15 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
415 PM EDT Sat May 11 2024

OHZ040-041-050-PAZ020-021-029-WVZ001-112100-
Jefferson OH-Columbiana OH-Carroll OH-Beaver PA-Allegheny PA-
Washington PA-Hancock WV-
415 PM EDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN JEFFERSON...
SOUTHEASTERN COLUMBIANA...EASTERN CARROLL...SOUTHWESTERN BEAVER...
NORTHWESTERN WASHINGTON...WEST CENTRAL ALLEGHENY AND HANCOCK COUNTIES
THROUGH 500 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Carrollton, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
East Liverpool, Wellsville, Toronto, Beaver, Calcutta, Ohioville,
Midland, Chester, Industry, New Cumberland, Shippingport,
Salineville, Newell, Bridgewater, Bergholz, Amsterdam, Irondale, New
Manchester, Empire, and Stratton.

This includes Interstate 376 in Pennsylvania between mile markers 36
and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4071 8030 4042 8029 4048 8104 4068 8105
TIME...MOT...LOC 2015Z 269DEG 39KT 4057 8094

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MLB
Special weather statement, May 11, 3:44 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
444 PM EDT Sat May 11 2024

OHZ069-WVZ004-012-021-112130-
Monroe OH-Marshall WV-Marion WV-Wetzel WV-
444 PM EDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MONROE...WETZEL...
MARSHALL AND NORTHWESTERN MARION COUNTIES THROUGH 530 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm over
New Martinsville, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
New Martinsville, Mannington, Paden City, Pine Grove, Jacksonburg,
Sardis, Clarington, Smithfield, Grangeville, Wileyville, Proctor, Big
Run, Reader, Folsom, Knob Fork, Porters Falls, Hannibal, Metz,
Earnshaw, and Curtisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3943 8058 3945 8058 3944 8060 3947 8065
      3946 8067 3948 8067 3947 8069 3949 8074
      3955 8078 3956 8081 3956 8082 3960 8085
      3958 8089 3961 8098 3978 8088 3959 8028
      3945 8037 3947 8049 3943 8052
TIME...MOT...LOC 2043Z 298DEG 30KT 3968 8086

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

22
Special weather statement, May 11, 4:03 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
503 PM EDT Sat May 11 2024

OHZ041-PAZ020-112130-
Columbiana OH-Beaver PA-
503 PM EDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLUMBIANA AND
NORTHWESTERN BEAVER COUNTIES THROUGH 530 PM EDT...

At 503 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lisbon, or 7 miles south of Salem, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
East Liverpool, East Palestine, Calcutta, Ohioville, Lisbon,
Leetonia, New Waterford, Rogers, Georgetown, Glasgow, Negley,
Guilford Lake State Park, Beaver Creek State Park, Glenmoor, Lake
Tomahawk, and Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4084 8044 4063 8051 4063 8052 4064 8052
      4064 8053 4073 8093 4088 8088
TIME...MOT...LOC 2103Z 282DEG 32KT 4079 8082

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MLB
Local storm report, May 11, 4:18 PM EST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
518 PM EDT Sat May 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Hail             1 N New Martinsville    39.68N  80.86W
05/11/2024  E0.75 inch       Wetzel             WV   Public

&&

Event Number PBZ2404653

CJM
Local storm report, May 11, 4:25 PM EST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
525 PM EDT Sat May 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Hail             New Cumberland          40.50N  80.60W
05/11/2024  E1.00 inch       Hancock            WV   Public

&&

Event Number PBZ2404654

CJM

The radar

The Pittsburgh radar (KPBZ), 8 km away, was scanning. The volume nearest the first event began at 21:28 UTC.

Open the radar archive at this moment

Event by event

9 hail, 3 thunderstorm wind, 3 tornado. Local standard time, as filed.

Thunderstorm Wind, Beaver

When
May 11, 4:30 PM EST
Where
Beaver County, 0.52 mi W of Bocktown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.550, -80.310

A tree was downed on to a utility pole near Bocktown Road.

Tornado, Washington

When
May 11, 5:06 PM EST to 5:19 PM EST
Where
Washington County, 0.53 mi E of Bower Hill to 1.26 mi ENE of Coal Bluff
Rating
EF2
Path length
5.84 mi
Path width
200 yd
Reported by
NWS Storm Survey
Coordinates
40.270, -80.060

An NWS storm survey confirmed that an EF-2 tornado, with winds peaking near 118 MPH, tracked through northern Washington County on the evening of May 11, 2024. The length was 5.92 miles and the maximum width was estimated to be 200 yards.

The tornado first touched down along Oak Ridge Drive, where minor |tree damage was noted. Estimated wind gusts in this vicinity were near 90 MPH to 95 MPH. The tornado continued to track across a farm hillside, then it hit a small shed in a planning community on Equestrian Drive. Tree damage was also noted along Equestrian Drive, Bride Trail, Turkeyfoot Road, Fox Run Road, and Doubletree Drive.

The tornado intensified near Church Hill Road and Greyhawk Circle, |where a two story garage received heavy damage. The roof and side walls were tossed 50 to 75 yards downstream. Large hardwood trees were also snapped and/or uprooted next to the destroyed garage between Kingston Circle and Greyhawk Circle.

Shingle damage was noted to a number of homes along Kingston Circle and Hedgerow Drive. Viral video footage was captured along Longleaf Drive as the tornado tracked over a field and impacted homes along McClelland Road. one home on McClelland Road lost 50% of its roof, had a destroyed shed, and a number of trees were either snapped or uprooted surrounding the property. Their neighbor had their entire |garage destroyed and had some shingle damage. The tornado lifted the metal roof of the garage and siding over 500 yards towards Route 88.

The tornado continued towards Walter Long Road and caused roof damage at Crossroads Ministries. A religious service was being held at the time and two attendees received minor injuries as broken glass from windows blew out. The church steeple broke free from the front of the building and landed in pieces on a few parked cars. About 1,000 square feet of the church lost its entire roof. Insulation from the church was found 2.5 miles away in some trees (along Stone Church Road). As the tornado tracked towards State Route 88, the range of maximum wind speed was between 111 MPH to 118 MPH.

Significant tree damage was noted and a power pole between Morgan Lane and Ridge Avenue was snapped adjacent to Route 88. The tornado continued towards Brownsville Road Extension where large trees were uprooted and/or snapped and roof damage was visible to a home. A storage shed, at the intersection of Chevy Chase Drive, Mcchain Road, and Seward Road, lost over 20% of its metal roof and portions of its side walls.

Additional tree damage was noted along Curry Lane, Dennison Lane, Aber Road, and Lobbs Run Road before the tornado dissipated less than 2 miles northwest of Elrama.

Hail, Allegheny

When
May 11, 5:15 PM EST
Where
Allegheny County, 1.05 mi W of Jefferson
Measured
0.75 in hail
Reported by
Public
Coordinates
40.300, -79.970

Thunderstorm Wind, Washington

When
May 11, 5:30 PM EST
Where
Washington County, 1.38 mi N of Anderson
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
40.270, -80.030

Trees were reported down near McClelland Road.

Hail, Westmoreland

When
May 11, 5:56 PM EST
Where
Westmoreland County, 0.53 mi E of Hunker
Measured
1 in hail
Reported by
Public
Coordinates
40.220, -79.610

Hail, Westmoreland

When
May 11, 6:00 PM EST
Where
Westmoreland County, 0.53 mi E of Hunker
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.220, -79.610

Hail, Westmoreland

When
May 11, 6:00 PM EST
Where
Westmoreland County, 0.69 mi S of Youndwood
Measured
0.75 in hail
Reported by
Public
Coordinates
40.240, -79.580

Hail, Westmoreland

When
May 11, 6:01 PM EST
Where
Westmoreland County, 0.53 mi E of Mt Pleasant
Measured
1.75 in hail
Reported by
Public
Coordinates
40.150, -79.540

Tornado, Fayette

When
May 11, 6:06 PM EST to 6:07 PM EST
Where
Fayette County, 0.87 mi SW of Buttington to 0.69 mi N of Footedale
Rating
EF0
Path length
0.53 mi
Path width
20 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
39.910, -79.860

A storm survey performed by the National Weather Service preliminarily confirmed a brief EF0 tornado, with maximum winds of 65 MPH, occurred in central Fayette County near New Salem. Video confirmation confirmed a touchdown. There were a few hardwood trees that had large branches down and a small tree was uprooted near Lambert Footdale Road. No homes or structures were affected.

Hail, Fayette

When
May 11, 6:15 PM EST
Where
Fayette County, 0.69 mi S of South Uniontown
Measured
1.75 in hail
Reported by
Public
Coordinates
39.890, -79.730

Thunderstorm Wind, Fayette

When
May 11, 6:16 PM EST
Where
Fayette County, Footedale
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
39.900, -79.850

Tree damage was reported on Tree Farm Road.

Hail, Fayette

When
May 11, 6:21 PM EST
Where
Fayette County, 1.27 mi ENE of Hopwood
Measured
1.75 in hail
Reported by
Public
Coordinates
39.880, -79.700

Hail, Westmoreland

When
May 11, 6:25 PM EST
Where
Westmoreland County, 0.69 mi S of Donegal
Measured
1 in hail
Reported by
Public
Coordinates
40.110, -79.380

Hail, Fayette

When
May 11, 6:25 PM EST
Where
Fayette County, 1.27 mi WSW of South Uniontown
Measured
1.5 in hail
Reported by
Public
Coordinates
39.890, -79.750

Tornado, Fayette

When
May 11, 6:48 PM EST to 6:51 PM EST
Where
Fayette County, 0.53 mi W of Fiketown to 0.63 mi S of Fiketown
Rating
EF1
Path length
0.89 mi
Path width
200 yd
Continued into
Preston, Wv (PBZ)
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
39.730, -79.510

A storm survey performed by the National Weather Service preliminarily confirmed an EF1 tornado, with maximum winds of 90 MPH, occurred in southeast Fayette County and northeast Preston County near Fike Run.

The damage commenced along Guthrie Road in Fayette County, where several hardwood trees were uprooted. In addition, two barn doors were blown off and deposited across Flat Rock Road. The twister continued southeast causing more downed trees and snapped large branches off of Flat Rock Road on the east side of the road near a gas well pad. The tornado then crossed the state line into West Virginia.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2024Every state in 2024This day in weather historyThe tornado archive for Pennsylvania, 2024Warnings in Pennsylvania, May 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1180376, 1180407, 1180378, 1180381, 1180382, 1180383, 1180385, 1180386, 1180416, 1180387, 1180388, 1180389, 1180390, 1180391, 1180421.